# SDR DL72W991066

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65504477
- Condition: Gouged
- Location: Bs 1148
- Part time: 37,447 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON THE OUTER SKIN FS 1148 STRINGER 24R.  REPAIRED PER ERA 367383-14.
